# SDR ASAA2012082292760

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 35,577 hours, 14,712 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A375810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL SUPPORT BRACKET BROKEN AT NR 2 ENGINE AFT STRUT.  ACFT GROUNDED.  R & R RT WING PANEL SUPPORT  BRACKET.
